Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pigmentary glacoma. Taking betoptic, actazetazolmide. Diagnosed rosecia of the eye. Suggestions?

I have had pigmentary glacoma for thirty years,my pressure is 38 40 and uncontrolled due to allergic reactions to drops. I have been tried on at least twenty different types of drops, the only one I seem able to tolerate is betoptic I am also on actazetazolmide four tabs per day. I have also ben told that I have rosecia of the eye, hence the difficulty tolerating drops. Is there any thing you can suggest thanks
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Pigmentary glaucoma is not an uncommon condition and I wonder if you have been seen by an ophthalmologist recently since it is very likely that your condition is worsening. I however hope that things are not that way. You should visit with your doctor very soon.

I hope this helped and I wish you the very best. Take care!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor